Alert archive / Arizona / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 49, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Aug 27, 2015, 4:25 PM MST for Maricopa County, Arizona. It was in force for 35 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2015, 4:25 PM MST (23:25 UTC)
- Expired
- Aug 27, 2015, 5:00 PM MST
- In force
- 35 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
County Maricopa County, AZ
The radar
The Phoenix radar (KIWA), 29 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 4:35 PM MST | TSTM WND DMG | 1 Ese Arizona Mills Mal, AZ | LARGE TREE UPROOTED WITH MINOR STRUCTURAL DAMAGE |
| Aug 27, 4:54 PM MST | TSTM WND DMG | 2 Wsw Papago Park, AZ | VERY LARGE TREES UPROOTED AND BLOWN DOWN. |
| Aug 27, 5:00 PM MST | TSTM WND DMG | 1 Wsw Papago Park, AZ | METAL CAR PORTS RIPPED OFF THE PARKING LOT AT PAPAGO PARK RIVERWALK CONDOMINIUMS |
| Aug 27, 5:00 PM MST | HAIL 0.5 | 2 Ssw Papago Park, AZ | |
| Aug 27, 5:04 PM MST | HAIL 0.25 | 1 Sw Papago Park, AZ | |
| Aug 27, 5:05 PM MST | TSTM WND DMG | 1 Se Tempe, AZ | TREES BLOWN DOWN |
| Aug 27, 5:05 PM MST | HAIL 0.5 | 1 S Papago Park, AZ |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Phoenix, AZ (KPSR), launched 12:00Z, 11.4 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 516 J/kg
- Mixed-layer CIN
- -233 J/kg
- Mixed-layer LCL
- 2274 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WUUS55 KPSR 272325 SVRPSR AZC013-280000- /O.NEW.KPSR.SV.W.0049.150827T2325Z-150828T0000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PHOENIX AZ 425 PM MST THU AUG 27 2015 THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA... * UNTIL 500 PM MST * AT 425 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER ARIZONA STATE UNIVERSITY...OR OVER TEMPE. THIS STORM WAS NEARLY STATIONARY. * LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...CHANDLER...TEMPE...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY...DOWNTOWN MESA...FIESTA MALL...SALT RIVER INDIAN COMMUNITY...CHANDLER FASHION CENTER MALL...ARIZONA MILLS MALL... MESA RIVERVIEW MALL...CHANDLER CITY HALL...TEMPE MARKETPLACE... PAPAGO PARK AND GUADALUPE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207 TIME...MOT...LOC 2325Z 005DEG 2KT 3342 11192 $$ PI
2 follow-up statements
874 WWUS55 KPSR 272341 SVSPSR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 441 PM MST THU AUG 27 2015 AZC013-280000- /O.CON.KPSR.SV.W.0049.000000T0000Z-150828T0000Z/ MARICOPA AZ- 441 PM MST THU AUG 27 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM MST FOR EASTERN MARICOPA COUNTY... AT 440 PM MST...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED OVER TEMPE...MOVING SOUTH AT 5 MPH. LOCATIONS IMPACTED INCLUDE... SOUTHEAST PHOENIX...WEST MESA...WEST CHANDLER...TEMPE...SKY HARBOR AIRPORT...ARIZONA STATE UNIVERSITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207 TIME...MOT...LOC 2340Z 021DEG 5KT 3340 11194 $$ PI
050
WWUS55 KPSR 272359
SVSPSR
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
459 PM MST THU AUG 27 2015
AZC013-280009-
/O.EXP.KPSR.SV.W.0049.000000T0000Z-150828T0000Z/
MARICOPA AZ-
459 PM MST THU AUG 27 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MARICOPA COUNTY WILL
EXPIRE AT 500 PM MST...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
AND VERY HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3349 11201 3349 11181 3328 11184 3331 11207
TIME...MOT...LOC 2358Z 005DEG 2KT 3340 11194
$$
PIWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:10 PM MST, 1 hour 15 minutes earlier.
Area forecast discussion, Aug 27, 3:10 PM MST, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 310 PM MST THU AUG 27 2015 .UPDATE...FIRE WEATHER DISCUSSION. && .SYNOPSIS... HIGH PRESSURE SHIFTING TO THE SOUTHEAST OF THE REGION IS BEGINNING TO BRING IN SOME DRIER CONDITIONS FROM THE WEST...BUT MODEST MONSOON MOISTURE WILL STILL PERSIST FROM PHOENIX EASTWARD THROUGH FRIDAY. THE DRIER AIR WILL PUSH FURTHER EAST THIS WEEKEND...CONFINING RAIN CHANCES TO HIGHER TERRAIN AREAS EAST OF PHOENIX. TEMPERATURES THROUGH THE WEEKEND WILL REMAIN ABOVE NORMAL WITH LOWER DESERT TEMPERATURES AROUND 110 DEGREES ACROSS SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA. && .DISCUSSION... WITHIN JUST THE LAST TWO HOURS...FROM 1830Z THROUGH 2030Z...CONVECTIVE ACTIVITY ACROSS NORTH-CENTRAL AND WESTERN ARIZONA HAS POPULATED AND FILLED IN QUITE NICELY. KEEPING A CLOSE WATCH ON A SUITE OF HIGH-RESOLUTION MODEL FORECASTS THIS MORNING...ALL HINTED AT AFTERNOON CONVECTION FROM YAVAPAI COUNTY STRETCHING SOUTHEAST THROUGH MARICOPA COUNTY INCLUDING PHOENIX AND INTO SOUTHERN GILA COUNTY FOR THE REMAINDER OF THIS AFTERNOON. TIMING WAS A BIT OFF WITH THE MODELS COMPARED TO WHAT WAS ACTUALLY OCCURRING...AND WITH CLEAR SKIES THIS MORNING THE TEMPERATURES CLIMBED A BIT FASTER THAN ANTICIPATED SO CONVECTIVE POTENTIAL WAS REALIZED RATHER RAPIDLY. WITH A SHORT WAVE MOVING THROUGH CENTRAL ARIZONA...THE HIGH RES MODELS PICKED UP ON THAT AND HAVE BEEN VERY CONSISTENT. PER THE 12Z SOUNDING FOR PSR...A -8C TEMPERATURE AT 500MB PAIRED WITH OVER 1.6 INCH OF PRECIPITABLE WATER PROVIDES A GOOD ENVIRONMENT FOR HEAVY RAIN PRODUCING THUNDERSTORMS. SOME DIFFLUENCE FROM 500-300MB ACROSS CENTRAL ARIZONA WILL PROVIDE A GOOD BOUNDARY FOR THUNDERSTORM ACTIVITY. WHILE STILL UNDER A WESTERLY FLOW ALOFT...STEERING FLOW IS RATHER WEAK. AS THE UPPER LEVEL HIGH BETTER PLACES ITSELF SOUTH OF THE BORDER AND SLIGHTLY MORE WEST...TOMORROW BOASTS ANOTHER CHANCE FOR HIGH TERRAIN CONVECTION. ANOTHER DISTURBANCE IN THE FLOW FROM 500MB TO 300MB AND MINIMAL DRYING IN THE MID LEVELS MAY PROVIDE JUST ENOUGH OF TRIGGER FOR SOME CONVECTIVE ACTIVITY FRIDAY AFTERNOON. THROUGH TUESDAY OF NEXT WEEK...AN APPROACHING TROUGH FROM THE WEST WILL SUPPORT CONTINUED SOUTHWESTERLY FLOW ALOFT AND MID-LEVEL MIXING RATIO VALUES ARE FORECAST TO DIP BELOW 8 G/KG. A SUBTLE DRYING TREND AND AN UNFAVORABLE MONSOON PATTERN LOOKS TO SETTLE IN THROUGH MID-WEEK NEXT WEEK. TEMPERATURES WILL TREND UPWARD THROUGH THE WEEKEND AND THEN HOLD ON TO PERSISTENCE NEAR SEASONAL AVERAGE THROUGH THE WEEK AHEAD. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...AND THROUGH 04Z FRI...SCT-NMRS TSTMS OVER THE DISTANT MOUNTAINS NORTH OF PHOENIX WILL LIKELY GENERATE A SOUTHWARD MOVING OUTFLOW BOUNDARY ACROSS THE PHOENIX METRO AREA. SINCE MONSOON MOISTURE IS RELATIVELY HIGH FOR TODAY...THE SOUTHWARD MOVING OUTFLOW BOUNDARY WILL LIKELY TRIGGER TSTMS ALONG AND JUST BEHIND THE BOUNDARY AS IT MOVES SOUTH THRU THE PHOENIX VALLEY. TSTMS WILL DVLP IN THE VICINITY OF VALLEY AIRPORTS. THEREFORE THROUGH 04Z FRI...SCT-BKN CLDS BASED 8 TO 10 THSD AGL WITH A FEW TSTMS AND GUSTY ERRATIC WINDS. FROM 04Z FRI TO 06Z FRI...SCT-BKN CLDS 8-10 THSD AGL WITH ISOLATED SHWRS. FROM 06Z FRI TO 16Z FRI...SCT CLDS BASED 8 TO 10 THSD AGL WITH BKN HIGH CLOUDS. SOUTHEAST CALIFORNIA/SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH... THROUGH 07Z FRI...SCT CLDS 8 TO 10 THSD AGL. SOUTH TO SOUTHWEST WIND 8 TO 10 KNOTS. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... SUNDAY THROUGH THURSDAY...DRIER AND WARMER WEATHER WILL SPREAD INTO REGION FROM THE WEST...HOWEVER A SLIGHT CHANCE OF AFTERNOON AND EVENING TSTMS IS STILL FORECAST FOR THE MOUNTAINS OF SOUTHERN GILA COUNTY EACH DAY. HIGH TEMPERATURES THROUGH SUNDAY WILL BE WELL ABOVE NORMAL WITH HOTTER DESERTS IN EXCESS OF 110...WITH SOME COOLING BACK TOWARD NORMAL EARLY NEXT WEEK. MINIMUM RELATIVE HUMIDITIES WILL FALL INTO THE 10 TO 15 PERCENT RANGE OVER THE WESTERN DESERTS BUT STAY MOSTLY ABOVE 15 PERCENT ACROSS SOUTH CENTRAL ARIZONA EACH DAY WITH VALUES REACHING 25 PERCENT IN SOUTHERN GILA COUNTY. AFTERNOON SOUTHWEST WINDS WILL RANGE FROM 10 TO 20 MPH. GOOD OVERNIGHT RECOVERY IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...DEWEY AVIATION...VASQUEZ FIRE WEATHER...VASQUEZ
In the hours before
Special weather statement, Aug 27, 3:56 PM MST, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 356 PM MST THU AUG 27 2015 AZZ023-027-028-272330- GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ- SOUTHWEST MARICOPA COUNTY AZ- 356 PM MST THU AUG 27 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA AND WEST CENTRAL PINAL COUNTIES UNTIL 430 PM MST AT 355 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF ESTRELLA MOUNTAIN PARK...OR 11 MILES SOUTHWEST OF LAVEEN. THIS STORM WAS NEARLY STATIONARY. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AVONDALE AND KOMATKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3325 11207 3315 11223 3326 11236 3337 11224 TIME...MOT...LOC 2255Z 130DEG 4KT 3327 11223 INIGUEZ
Special weather statement, Aug 27, 4:03 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 403 PM MST THU AUG 27 2015 AZZ023-272330- GREATER PHOENIX AREA AZ- 403 PM MST THU AUG 27 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 430 PM MST AT 402 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LUKE AFB...OR NEAR WADDELL...MOVING SOUTHEAST AT 5 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH VERY HEAVY RAINFALL. LOCATIONS IMPACTED INCLUDE... GLENDALE...SURPRISE...AVONDALE...GOODYEAR...BUCKEYE...EL MIRAGE... YOUNGTOWN...WADDELL...LITCHFIELD PARK...SURPRISE STADIUM...LUKE AFB. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY DENSE BLOWING DUST IS POSSIBLE. IF YOU ENCOUNTER BLOWING DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3357 11258 3365 11240 3351 11224 3337 11251 TIME...MOT...LOC 2302Z 325DEG 5KT 3354 11243 INIGUEZ
Local storm report, Aug 27, 4:12 PM MST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
412 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0411 PM HEAVY RAIN 1 NE SUPERIOR 33.30N 111.10W
08/27/2015 M1.00 INCH PINAL AZ TRAINED SPOTTER
MEASURED RAINFALL OVER 40 MIN. WATER RUNNING DOWN
STREET LOCALLY.
&&
EVENT NUMBER PSR1500169
DEWEYSpecial weather statement, Aug 27, 4:15 PM MST, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 415 PM MST THU AUG 27 2015 AZZ023-272345- GREATER PHOENIX AREA AZ- 415 PM MST THU AUG 27 2015 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL MARICOPA COUNTY UNTIL 445 PM MST AT 414 PM MST...DOPPLER RADAR WAS TRACKING AN AREA OF DEVELOPING THUNDERSTORMS FROM NEAR THE SALT RIVER INDIAN COMMUNITY TO NEAR CHANDLER FASHION CENTER MALL...AND MOVING NORTH AT 15 MPH. WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... PHOENIX...MESA...CHANDLER...SCOTTSDALE...GILBERT...TEMPE...PARADISE VALLEY...SKY HARBOR AIRPORT...MESA RIVERVIEW MALL...GILBERT CITY HALL...TEMPE MARKETPLACE...CAMELBACK MOUNTAIN...PAPAGO PARK... DOWNTOWN SCOTTSDALE...ARIZONA STATE UNIVERSITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3357 11173 3324 11179 3331 11211 3359 11198 TIME...MOT...LOC 2314Z 196DEG 14KT 3351 11186 3326 11192 INIGUEZ
Local storm report, Aug 27, 4:19 PM MST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
419 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM TSTM WND DMG 4 WNW PEORIA 33.71N 112.31W
08/27/2015 MARICOPA AZ PUBLIC
150 LB GRILL TOSSED 20 FEET. 18 IN. DIAMTER 30 FT TALL
TREE FELL ON ROOF OF HOUSE. 1 2 IN. HAIL
&&
EVENT NUMBER PSR1500170
KINCAIDLocal storm report, Aug 27, 4:21 PM MST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PHOENIX AZ
421 PM MST THU AUG 27 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM TSTM WND GST 5 W LUKE AFB 33.54N 112.45W
08/27/2015 E45 MPH MARICOPA AZ TRAINED SPOTTER
ALSO 1 2 INCH HAIL
&&
EVENT NUMBER PSR1500171
KINCAIDThe office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 6:04 PM MST | Areal Flood Advisory | PSR | Gila | 116 min |
| Aug 27, 11:57 AM MST | Special Weather Statement | PSR | Gila | 33 min |
| Aug 27, 12:20 PM MST | Special Weather Statement | PSR | 40 min | |
| Aug 27, 12:42 PM MST | Special Weather Statement | PSR | Gila | 48 min |
| Aug 27, 12:47 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 27, 12:56 PM MST | Special Weather Statement | PSR | La Paz | 49 min |
| Aug 27, 1:05 PM MST | Special Weather Statement | PSR | Gila | 40 min |
| Aug 27, 1:08 PM MST | Areal Flood Advisory | PSR | Gila | 2 hr |
| Aug 27, 1:23 PM MST | Special Weather Statement | PSR | 67 min | |
| Aug 27, 1:29 PM MST | Special Weather Statement | PSR | 46 min | |
| Aug 27, 2:12 PM MST | Special Weather Statement | PSR | 33 min | |
| Aug 27, 2:17 PM MST | Special Weather Statement | PSR | Gila | 43 min |
| Aug 27, 2:23 PM MST | Special Weather Statement | PSR | Gila | 52 min |
| Aug 27, 2:27 PM MST | Areal Flood Advisory | PSR | Gila, Maricopa | 2 hr |
| Aug 27, 2:32 PM MST | Special Weather Statement | PSR | 43 min | |
| Aug 27, 2:40 PM MST | Severe Thunderstorm Warning | PSR | Gila, Maricopa | 50 min |
| Aug 27, 2:43 PM MST | Special Weather Statement | PSR | Pinal | 47 min |
| Aug 27, 2:46 PM MST | Flash Flood Warning | PSR | Gila, Maricopa, Pinal | 119 min |
| Aug 27, 2:53 PM MST | Special Weather Statement | PSR | Maricopa | 37 min |
| Aug 27, 2:58 PM MST | Special Weather Statement | PSR | Gila | 32 min |
| Aug 27, 3:05 PM MST | Special Weather Statement | PSR | Maricopa | 40 min |
| Aug 27, 3:13 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 47 min |
| Aug 27, 3:30 PM MST | Special Weather Statement | PSR | Gila | 45 min |
| Aug 27, 3:32 PM MST | Special Weather Statement | PSR | Maricopa | 28 min |
| Aug 27, 3:49 PM MST | Special Weather Statement | PSR | Maricopa | 41 min |
| Aug 27, 3:51 PM MST | Special Weather Statement | PSR | Maricopa | 24 min |
| Aug 27, 3:56 PM MST | Special Weather Statement | PSR | Maricopa | 34 min |
| Aug 27, 4:03 PM MST | Special Weather Statement | PSR | Maricopa | 27 min |
| Aug 27, 4:15 PM MST | Special Weather Statement | PSR | Maricopa | 30 min |
| Aug 27, 4:23 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 37 min |
| Aug 27, 4:28 PM MST | Special Weather Statement | PSR | 32 min | |
| Aug 27, 4:35 PM MST | Special Weather Statement | PSR | Maricopa | 25 min |
| Aug 27, 4:54 PM MST | Special Weather Statement | PSR | 51 min | |
| Aug 27, 4:56 PM MST | Severe Thunderstorm Warning | PSR | Maricopa | 34 min |
Nearby
Severe Thunderstorm Warnings in Arizona, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.